# SDR FDEA201111164941

- Difficulty date: November 16, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 42,616 hours, 18,653 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap System
- Condition: Sticking
- Location: K Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, AFTER SLATS RETRACT, KRUGER FLAP DID NOT RETRACT.  RE-CYCLED AND  KRUGER WOULD  NOT RETRACT.  ACCOMPLISHED CHECKLIST AND RETURNED TO DEPARTURE.   BITE TESTED SFCC 1. FAULTED LT RETRACT SWITCH. FOUND LT RETRACT SWITCH TO BE STICKING FREED STUCK SWITCH IAW SMP.  OPS CHECKED IAW AMM  27-89-12-04-0.  SYS CHECKS NORMAL ALL INDICATIONS NORMAL AT THIS TIME.
